Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Regular points of Lipschitz functions

Author: Alexander D. Ioffe
Journal: Trans. Amer. Math. Soc. 251 (1979), 61-69
MSC: Primary 58E15; Secondary 49B99
MathSciNet review: 531969
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let f be a locally Lipschitz function on a Banach space X, and S a subset of X. We define regular (i.e. noncritical) points for f relative to S, and give a sufficient condition for a point $ z \, \in \, S$ to be regular. This condition is then expressed in the particular case when f is $ {C^1}$, and is used to obtain a new proof of Hoffman's inequality in linear programming.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E15, 49B99

Retrieve articles in all journals with MSC: 58E15, 49B99

Additional Information

PII: S 0002-9947(1979)0531969-6
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia